Random perturbations of dynamical systems with reflecting boundary and corresponding PDE with a small parameter

Wenqing Hu, Lucas Tcheuko

Research output: Contribution to journalArticlepeer-review

Abstract

We study the asymptotic behavior of a diffusion process with small diffusion in a domain D. This process is reflected at ∂D with respect to a co-normal direction pointing inside D. Our asymptotic result is used to study the long time behavior of the solution of the corresponding parabolic PDE with Neumann boundary condition.

Original languageEnglish (US)
Pages (from-to)187-200
Number of pages14
JournalAsymptotic Analysis
Volume88
Issue number4
DOIs
StatePublished - 2014

Keywords

  • Freidlin-Wentzell theory
  • PDE with a small parameter
  • diffusion process with reflection
  • large deviations

Fingerprint Dive into the research topics of 'Random perturbations of dynamical systems with reflecting boundary and corresponding PDE with a small parameter'. Together they form a unique fingerprint.

Cite this